# SDR AMTA200700701

- Difficulty date: December 9, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N560TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Engine: Rroyce RB211535E4
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 9640453011
- Part serial: FK51600999
- Condition: Unserviceable
- Location: Nr 1
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT HF RECEPTION WEAK AT ALL CREW STATIONS.  REMOVED AND REPLACED NEW LT HF COUPLER IAW MM 23-11-01-4, OPS CHECK NORMAL.  (K)
